# SDR CALA2014060291188

- Difficulty date: May 29, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 65,276 hours, 24,854 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bolt
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 RT WING FLAP TRACK AFT CANOE FAIRING ATTACH BOLT WORN.  INSTALLED NEW BOLT IAW AMM 57-55-11-400-001.
